# SDR K11A2022120600171

- Difficulty date: October 11, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 47,360 hours, 26,251 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 47,360 hours, 26,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER - HORIZONTAL TRAILING EDGE BEAM @ APPOX # 3 HINGE LOCATION HAS EVIDENCE OF CORROSION
